Volume 9, Issue 1
Lump and Interaction Solutions of Linear PDEs in (3 + 1)-Dimensions

Wen-Xiu Ma

East Asian J. Appl. Math., 9 (2019), pp. 185-194.

Published online: 2019-01

Preview Full PDF 798 3226
Export citation
  • Abstract

Linear partial differential equations in (3 + 1)-dimensions consisting of all mixed second-order derivatives are considered, and Maple symbolic computations are made to construct their lump and interaction solutions, including lump-periodic, lumpkink and lump-soliton solutions.

  • Keywords

Symbolic computation lump solution interaction solution.

  • AMS Subject Headings

35Q51 35Q53 37K40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-9-185, author = {}, title = {Lump and Interaction Solutions of Linear PDEs in (3 + 1)-Dimensions}, journal = {East Asian Journal on Applied Mathematics}, year = {2019}, volume = {9}, number = {1}, pages = {185--194}, abstract = {

Linear partial differential equations in (3 + 1)-dimensions consisting of all mixed second-order derivatives are considered, and Maple symbolic computations are made to construct their lump and interaction solutions, including lump-periodic, lumpkink and lump-soliton solutions.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.100218.300318 }, url = {http://global-sci.org/intro/article_detail/eajam/12941.html} }
TY - JOUR T1 - Lump and Interaction Solutions of Linear PDEs in (3 + 1)-Dimensions JO - East Asian Journal on Applied Mathematics VL - 1 SP - 185 EP - 194 PY - 2019 DA - 2019/01 SN - 9 DO - http://doi.org/10.4208/eajam.100218.300318 UR - https://global-sci.org/intro/article_detail/eajam/12941.html KW - Symbolic computation KW - lump solution KW - interaction solution. AB -

Linear partial differential equations in (3 + 1)-dimensions consisting of all mixed second-order derivatives are considered, and Maple symbolic computations are made to construct their lump and interaction solutions, including lump-periodic, lumpkink and lump-soliton solutions.

Wen-Xiu Ma. (2020). Lump and Interaction Solutions of Linear PDEs in (3 + 1)-Dimensions. East Asian Journal on Applied Mathematics. 9 (1). 185-194. doi:10.4208/eajam.100218.300318
Copy to clipboard
The citation has been copied to your clipboard